Jump to content

Search the Community

Showing results for tags 'Introductions'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello everyone, here i will write worst mistake of mine: Oct 2019: i was having symptoms like repetitive thoughts, nightmares, weakness, no appetite, balance issues. Nov 2019: went to a psychiatrist he gave me Desvenlafaxine (50mg) + Clonazepam (0.5mg) Dec 2019: having symptoms numbness in skin , insomnia,increased heart rate at one night and sweating he added another medicine Mirtazapine (7.5mg) i asked him i want to only take for 1 month as i knew these medicine could harm the nervous system. he said i need to take minimum 6 months for them to be effective. Jan 2020-JUN 2020: I used to feel very sleepy with the medication and and tried to stop it had brain zap and found out this is a common problem with these class of medication. so i continued the dosage, OCT 2020: i got to meet the doctor late due to covid asked him how to stop these medicines as they were giving me brain fog, memory problems, sleep a lot (not restful). his recommendation 1/2 the medications and take it for 1 month and then stop them . tried that did not work , was having many symptoms . so i started cutting the pills : -Dec 2020: took 1/2 of the medications . Jan 2021-March 2021: reduced it 1/4 th of medications , like 1/4 of (Desvenlafaxine (50mg) + Clonazepam (0.5mg) ) and 5% of (Mirtazapine (7.5mg). BY mid April 2021: stopped all medications , ON this month i did Na+, k+, vit D and B12 test everything came normal except vit D which was 8 ng( very low) this month was kind of hell was having many side effects but did lot of exercise at the end of the month i developed vertigo one day . May 2021: this month is worse that i have ever felt, started supplementing vit D3 on mid of this month and was able to sleep for 2 days but after that again was having trouble sleeping i am taking vid D3 60,000 IU/ week but in the 2nd week after 4 days i took 1/4th of the sachet to sleep better but couldn't was having disorienting feeling .After 2 days i took rest of the sachet but did not improve the sleep . But i feel no sense in the skin almost like completely numb and muscles are little shaky .( i read about high vid D3 can cause Hypercalcemia) but i don't know as i did not check my blood. right now the worst symptoms are : vision is skewed like i am looking or my attention is shifted towards one side of head ( can be due to not having restful sleep)-->i don't know what this symptom can be. tinitus ( started with one not both sometimes more intense sometimes less) completely numb outer skin (and no libido) sometimes i feel so hollow inside it's almost like impossible to feel this bad .( i never experienced this before even when sad) insomnia and memory issues. i discovered this forum few months ago , and read about how bad these drug i was prescribed is . I read people suffered to get over these drugs for years . when i really look at my story i see before the drug maybe i was having some deficiency in vital minerals and vitamins and that caused the symptoms .Going to the psychiatrist was a mistake. But it took me some time to understand and i do not know if it is possible to have a normal functioning brain again.I really want to feel like myself again.
  2. Hello out there! I'm 10 months into quitting lithium and citalopram cold turkey after more than 10 years of use. I've always been a highly functioning overachiever but became increasingly depressed, agitated and anxious at the age of 15. I was soon diagnosed with bi-polar II disorder and put on dozens of different medicines at the request of my parents and many doctors. But after gaining 50 pounds from seroquel, experiencing an increase in anxiety and anger and a host of new symptoms I decided to get off. The bad news... This has been the HARDEST 10 months of my entire life. From suicidal depression to random aches and pains, muscle stiffness, intrusive thoughts and now obsessive compulsions I can't believe I'm still here! This has been incredibly hard on me, but also on my family. Being in social situations is difficult and many of the things I use to enjoy, no longer make me happy. On top of all that I work a 9-5 which means I mask my symptoms 8 hours a day, 5 days a week so I can pay rent. Life is generally unpredictable and overwhelming... The good news... In 10 months I lost 35 pounds- down 50 from from my heaviest. Everything is SO vivid and bright-all my senses are heightened and I experience a state of awareness I never knew existed. On top of that, getting off medicine led me to a spiritual awakening. Now meditation, mindfulness and intentional living fill the space between the windows and waves. Despite my mood swings and anxiety, I am more in touch with my spirit than ever before and HOPEFUL that the worst of the depression and physical pain is OVER. Now if only the anxiety and compulsions would end....
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy